Linear Atrophy Following Intralesional Steroid Injections

    Publikation: Bidrag til tidsskriftArtikelForskningpeer review

    Abstrakt

    Abstract. Two cases of perilymphatic atrophy following correctly administered intralesional steroid injections are reported. Perilymphatic atrophy produces a distinct clinical picture and may persist for months. A review of the literature shows that no treatment is indicated. It is stressed that the appearance of this cosmetically disturbing side effect is unpredictable, but spontaneously reversible. 1988 American Society for Dermatologic Surgery, Inc.

    OriginalsprogEngelsk
    Sider (fra-til)88-89
    Antal sider2
    TidsskriftThe Journal of Dermatologic Surgery and Oncology
    Vol/bind14
    Udgave nummer1
    DOI
    StatusUdgivet - jan. 1988

    Fingeraftryk Udforsk hvilke forskningsemner 'Linear Atrophy Following Intralesional Steroid Injections' indeholder.

    Citationsformater